Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 40, NWS Norman, OK

May 7, 2008Lincoln County, Pottawatomie County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at May 7, 2008, 5:39 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2008, 5:39 PM CDT (22:39 UTC)
Expired
May 7, 2008, 6:10 PM CDT
In force
31 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1715 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1715 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 072239
TOROUN
OKC081-125-133-072330-
/O.NEW.KOUN.TO.W.0040.080507T2239Z-080507T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
539 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  NORTHEASTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
  NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 630 PM CDT

* AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES NORTH OF
  MAUD...MOVING NORTH AT 47 MPH.

* LOCATIONS IN THE WARNING INCLUDE CENTERVIEW...EARLSBORO...HARJO...
  LITTLE...MAUD...PRAGUE AND SEMINOLE.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3564 9659 3546 9660 3545 9654 3543 9655
      3545 9658 3544 9660 3539 9657 3509 9670
      3514 9691 3567 9674
TIME...MOT...LOC 2239Z 198DEG 41KT 3521 9677

$$
3 follow-up statements
000 
WWUS54 KOUN 072248
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CDT WED MAY 7 2008

OKC081-125-133-072330-
/O.CON.KOUN.TO.W.0040.000000T0000Z-080507T2330Z/
LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-
548 PM CDT WED MAY 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN SEMINOLE...NORTHEASTERN POTTAWATOMIE AND SOUTHEASTERN
LINCOLN COUNTIES...

AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHEAST
OF EARLSBORO...MOVING NORTH AT 43 MPH.

* LOCATIONS IN THE WARNING INCLUDE CENTERVIEW...EARLSBORO...LITTLE...
  PRAGUE AND SEMINOLE.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

LAT...LON 3564 9659 3546 9660 3545 9658 3546 9655
      3544 9654 3544 9660 3539 9657 3522 9665
      3526 9686 3567 9674
TIME...MOT...LOC 2248Z 194DEG 37KT 3530 9675

$$
000 
WWUS54 KOUN 072304
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
603 PM CDT WED MAY 7 2008

OKC081-125-133-072330-
/O.CON.KOUN.TO.W.0040.000000T0000Z-080507T2330Z/
LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-
603 PM CDT WED MAY 7 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHWESTERN SEMINOLE...EXTREME NORTHEASTERN POTTAWATOMIE AND
SOUTHEASTERN LINCOLN COUNTIES...

AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTH OF 
LITTLE...MOVING NORTH AT 43 MPH. ALTHOUGH THE CIRCULATION HAS 
WEAKENED...A BRIEF WEAK TORNADO IS STILL POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE CENTERVIEW...LITTLE...PRAGUE AND
  SEMINOLE.

LAT...LON 3546 9660 3546 9654 3544 9655 3544 9660
      3542 9660 3539 9657 3522 9665 3528 9676
      3560 9676 3564 9660
TIME...MOT...LOC 2303Z 199DEG 38KT 3544 9664

$$
000 
WWUS54 KOUN 072310
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT WED MAY 7 2008

OKC081-125-133-072320-
/O.CAN.KOUN.TO.W.0040.000000T0000Z-080507T2330Z/
LINCOLN OK-POTTAWATOMIE OK-SEMINOLE OK-
610 PM CDT WED MAY 7 2008

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
SEMINOLE...EXTREME NORTHEASTERN POTTAWATOMIE AND SOUTHEASTERN LINCOLN
COUNTIES...

THE STORM HAS WEAKENED AND TORNADOES ARE NO LONGER LIKELY.

LAT...LON 3546 9660 3546 9654 3544 9655 3544 9660
      3542 9660 3539 9657 3522 9665 3528 9676
      3560 9676 3564 9660
TIME...MOT...LOC 2310Z 199DEG 38KT 3551 9661

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 7, 3:19 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 7, 3:19 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
319 PM CDT WED MAY 7 2008

.DISCUSSION...
THE LARGE AREA OF CONVECTION CURRENTLY COVERING MOST OF OUR
FORECAST AREA IS EXPECTED TO SHIFT NORTHEAST THIS EVENING AS THE
UPPER LOW MOVES INTO EASTERN OKLAHOMA. UNTIL THEN... WE EXPECT THE
USUAL ARRANGEMENT OF ADVERSE WEATHER... RANGING FROM A RISK OF
TORNADIC SUPERCELLS ACROSS OUR SOUTH-CENTRAL AND SOUTHEAST
COUNTIES... TO A POSSIBILITY OF SMALL FUNNELS UNDER THE UPPER
LOW... TO SIMPLY RAIN AND SHOWERS ACROSS MOST OF THE NORTH.

AS THE LOW MOVES EAST INTO EASTERN OKLAHOMA THIS EVENING... THE
WESTERN EDGE OF THE RAIN SHOULD BEGIN TO CROSS OUR FORECAST
AREA... AND ALL RAIN IS EXPECTED TO END BY TOMORROW MORNING.

ANOTHER UPPER-LEVEL DISTURBANCE WILL BRING A CHANCE OF SHOWERS AND
STORMS AGAIN TOMORROW NIGHT... AND ANOTHER OVER THE WEEKEND.

ONLY THE FIRST PERIOD OF THIS FORECAST ISSUANCE WILL CONTAIN
SIGNIFICANT CHANGES FROM THE PREVIOUS FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  80  56  79 /  50   0  30   0
HOBART OK         52  82  56  80 /  20   0  30   0
WICHITA FALLS TX  57  85  59  86 /  20   0  20  10
GAGE OK           49  78  50  81 /  20  10  30   0
PONCA CITY OK     53  71  56  76 /  70   0  40   0
DURANT OK         60  81  62  83 /  40   0  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/23
Hazardous weather outlook, May 7, 4:18 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
418 PM CDT WED MAY 7 2008

OKZ004>048-050>052-TXZ083>090-081200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
418 PM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM STILLWATER...
TO EL RENO... TO ANADARKO... TO HOLLIS OKLAHOMA. THIS INCLUDES ALL
OF WESTERN NORTH TEXAS.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 10 PM.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 65 MPH WILL BE THE
MAIN CONCERNS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...
ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
SLIGHT RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THIS EVENING.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THIS EVENING AS AN
UPPER LEVEL LOW MOVES NORTHEAST ACROSS CENTRAL INTO EASTERN
OKLAHOMA. A SURFACE LOW NEAR ANADARKO OKLAHOMA AT MID-AFTERNOON WILL
ALSO MOVE NORTHEAST ACROSS OKLAHOMA THROUGH THIS EVENING... WITH A
DRYLINE EXTENDING SOUTH INTO TEXAS. A FRONT ALSO EXTENDED ACROSS
CENTRAL INTO NORTHEAST OKLAHOMA AT MID-AFTERNOON. COLD TEMPERATURES
ALOFT WILL CONTINUE TO MOVE ACROSS THE AREA WITH THE UPPER LOW.
UNSTABLE CONDITIONS WILL CONTINUE TO DEVELOP EAST OF THE SURFACE AND
UPPER LOW. SEVERE STORMS WILL BE POSSIBLE ACROSS THE RISK AREA INTO
THIS EVENING. VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL BE
SUFFICIENT TO SUPPORT SUPERCELLS INTO THIS EVENING. WHILE LARGE HAIL
AND STRONG WINDS WILL BE THE PRIMARY SEVERE WEATHER CONCERNS...
TORNADOES WILL BE POSSIBLE... ESPECIALLY IN SOUTH CENTRAL AND
SOUTHEAST OKLAHOMA. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. THE
SEVERE WEATHER POTENTIAL WILL END THIS EVENING AS THE UPPER LOW
MOVES INTO EASTERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA... 100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR... 100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ACROSS MUCH OF OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS. THE HEAVY RAINFALL MAY LEAD TO
FLOODING... ESPECIALLY IN LOW-LYING AND POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS AGAIN THURSDAY NIGHT AND
FRIDAY MORNING... BUT SEVERE STORMS ARE NOT EXPECTED.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.

MAXWELL

In the hours before

Special weather statement, May 7, 4:38 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
438 PM CDT WED MAY 7 2008

OKZ035-038-072200-
KIOWA OK-COMANCHE OK-
438 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND KIOWA COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME WESTERN WICHITA
MOUNTAINS WILDLIFE REFUGE AT 438 PM CDT...MOVING EAST AT 34 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN COMANCHE AND KIOWA COUNTIES...INCLUDING THE CITY OF
LAWTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

..SPEG.
Local storm report, May 7, 4:43 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     EMPIRE CITY             34.46N 98.04W
05/07/2008                   STEPHENS           OK   AMATEUR RADIO

            WIND GUST BLEW DOWN A 20 FOOT TALL PINE TREE.

&&

TAYLOR
Local storm report, May 7, 5:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             DOUGHERTY               34.40N 97.05W
05/07/2008  E0.88 INCH       MURRAY             OK   EMERGENCY MNGR

&&

DW
Local storm report, May 7, 5:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TORNADO          3 E YUKON               35.50N 97.69W
05/07/2008                   CANADIAN           OK   STORM CHASER

            TORNADO LASTED ABOUT ONE MINUTE. NEAR STATE HIGHWAY 66
            WEST OF THE KILPATRICK TURNPIKE.

&&
Local storm report, May 7, 5:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             MARIETTA                33.93N 97.12W
05/07/2008  E0.88 INCH       LOVE               OK   AMATEUR RADIO

&&

DW
Local storm report, May 7, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     NOBLE                   35.14N 97.39W
05/07/2008  E75 MPH          CLEVELAND          OK   NWS EMPLOYEE

            ESTIMATED AT 70 TO 75 MPH.

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:48 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 7, 12:58 AM CDTHigh Wind WarningOUNGreer, Harmon, Jackson, Kiowa71 min
May 7, 2:58 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman47 min
May 7, 3:31 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman44 min
May 7, 3:52 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady38 min
May 7, 4:12 AM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens21 min
May 7, 5:44 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Pottawatomie, Stephens46 min
May 7, 6:38 AM CDTSevere Thunderstorm WarningOUNJohnston, Lincoln, Pottawatomie, Seminole52 min
May 7, 6:41 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole23 min
May 7, 10:19 AM CDTAreal Flood AdvisoryOUNOklahoma116 min
May 7, 12:13 PM CDTRiver Flood WarningOUNPottawatomie, Seminole22 hr
May 7, 2:24 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens51 min
May 7, 2:55 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray65 min
May 7, 3:32 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma, Pottawatomie43 min
May 7, 3:37 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
May 7, 3:37 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 7, 3:40 PM CDTSevere Thunderstorm WarningOUNComanche40 min
May 7, 4:03 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
May 7, 4:05 PM CDTSevere Thunderstorm WarningOUNStephens40 min
May 7, 4:10 PM CDTSevere Thunderstorm WarningOUNLove65 min
May 7, 4:23 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray52 min
May 7, 4:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady42 min
May 7, 4:55 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma50 min
May 7, 5:05 PM CDTTornado WarningOUNOklahoma25 min
May 7, 5:08 PM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
May 7, 5:14 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Love, Marshall, Murray and 1 more61 min
May 7, 5:20 PM CDTTornado WarningOUNOklahoma36 min
May 7, 5:33 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie42 min
May 7, 5:39 PM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie2 hr
May 7, 5:45 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Marshall60 min
May 7, 6:07 PM CDTAreal Flood AdvisoryOUNLogan3 hr
May 7, 6:08 PM CDTSevere Thunderstorm WarningOUNHughes52 min
May 7, 6:12 PM CDTSevere Thunderstorm WarningOUNLincoln48 min
May 7, 6:16 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc30 min
May 7, 6:36 PM CDTFlash Flood WarningOUNLogan3 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.